# SDR UIEA2021100102153

- Difficulty date: October 1, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Card
- Part number: 285T007825
- Part serial: 01884
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 1 STATUS MESSAGE TRANSFERRED TO MDDR# 154433 IAW MEL 21-58-05. DUE DATE: 11OCT21, CAT C.LP 1407448, ITEM M7: T/S IAW FIM 21-26 FAULT TREE 805. REMOVED AND REPLACED AFT EQUIP/LAV/GALLEY VENT FAN 1 (PN 4101487,  IAW AMM 21-26-01. OPS CHECK GOOD. MESSAGE CLEARED FROM EICAS SCREEN.10OCT, LP 1407452, ITEM M7: REMOVED AND REPLACED M862 R ECS FAN CONTROL CARD IAW AMM 21-26-05, OPS CHECK GOOD. THIS CLEARS DMI 154433.
